Alert archive / Missouri / Flash Flood Warnings in 2011

Flash Flood Warning 11, NWS Paducah, KY

April 22, 20117 counties in Missouri; Alexander County, Pulaski County, Union County, Illinois

NWS Paducah, KY issued this flash flood warning at Apr 22, 2011, 9:19 PM CDT for 7 counties in Missouri; Alexander County, Pulaski County, Union County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 9:19 PM CDT (02:19 UTC)
Expired
Apr 23, 2011, 12:09 AM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Alexander County, IL, Pulaski County, IL, Union County, IL, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Mississippi County, MO, New Madrid County, MO, Scott County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 83 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 10:24 PM CDTFLASH FLOODChaffee, MOLOW LYING STREETS IN THE AREA ARE FLOODED OR PARTIALLY COVERED. SEVERAL DITCHES AROUND TOWN HAVE SPILLED OVER THEIR BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1313 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WGUS53 KPAH 230219
FFWPAH
ILC003-153-181-MOC017-023-031-133-143-201-207-230815-
/O.NEW.KPAH.FF.W.0011.110423T0219Z-110423T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
919 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  BUTLER COUNTY IN SOUTHEAST MISSOURI...
  CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
  NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  SCOTT COUNTY IN SOUTHEAST MISSOURI...
  STODDARD COUNTY IN SOUTHEAST MISSOURI...
  ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  PULASKI COUNTY IN SOUTHERN ILLINOIS...
  UNION COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 315 AM CDT.

* AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A 
LINE OF STORMS STRETCHING FROM GRANDIN TO SCOTT CITY MISSOURI TO 
DONGOLA ILLINOIS. THIS LINE OF STORMS CONTINUES TO SLOWLY MOVE EAST 
AND SOUTH. THESE STORMS ARE CAPABLE OF TORRENTIAL RAINFALL THAT 
WILL...IN A SHORT AMOUNT OF TIME...CAUSE PONDING OF WATER ON 
ROADWAYS AND QUICKLY FILL DITCHES AND SMALL STREAMS. RADAR ESTIMATES 
THAT AS MUCH AS 1 1/2 TO 2 1/2 INCHES HAS FALLEN IN THE LAST HOUR 
AND THAT RAINFALL RATES OF 3 INCHES PER HOUR ARE POSSIBLE

* LOCATIONS IN THE WARNING INCLUDE...
  POPLAR BLUFF...
  MILLTOWN...
  HARVIELL...
  HENDRICKSON...
  BRUSH ARBOR...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA OVERNIGHT AS MORE THUNDERSTORMS TRACK ACROSS THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3639 8997 3663 8996 3663 9015 3650 9023
      3650 9058 3692 9068 3692 9025 3714 8987
      3760 8986 3761 8905 3760 8904 3731 8905
      3723 8893 3706 8917 3694 8910 3658 8922
      3663 8936 3644 8946 3656 8956 3636 8953

$$
2 follow-up statements
779 
WGUS73 KPAH 230320
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1020 PM CDT FRI APR 22 2011

ILC003-153-181-MOC017-023-031-133-143-201-207-230815-
/O.CON.KPAH.FF.W.0011.000000T0000Z-110423T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-ALEXANDER IL-UNION IL-STODDARD MO-SCOTT MO-BOLLINGER MO-
CAPE GIRARDEAU MO-MISSISSIPPI MO-BUTLER MO-NEW MADRID MO-
1020 PM CDT FRI APR 22 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
UNION...ALEXANDER AND PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NEW
MADRID...BUTLER...MISSISSIPPI...CAPE GIRARDEAU...SOUTHEASTERN
BOLLINGER...SCOTT AND STODDARD COUNTIES IN SOUTHEAST MISSOURI...

AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE FLASH FLOODING FROM AN AREA OF THUNDERSTORMS THAT STRETCHES 
FROM DONIPHAN TO ADVANCE MISSOURI TO DONGOLA ILLINOIS. THESE STORMS 
ARE CAPABLE OF TORRENTIAL RAINFALL THAT WILL...IN A SHORT AMOUNT OF 
TIME...CAUSE PONDING OF WATER ON ROADWAYS...FLOOD LOW WATER 
CROSSINGS...AND QUICKLY FILL DITCHES AND SMALL STREAMS. RADAR 
ESTIMATES THAT AS MUCH AS 1 TO 1 1/2 INCHES HAS FALLEN IN THE LAST 
HOUR AND THAT RAINFALL RATES OF 2 INCHES PER HOUR ARE POSSIBLE. 
FLOODING HAS BEEN REPORTED AROUND POPLAR BLUFF IN BUTLER COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA OVERNIGHT AS MORE THUNDERSTORMS TRACK ACROSS THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3639 8997 3663 8996 3663 9015 3650 9023
      3650 9058 3692 9068 3692 9025 3714 8987
      3760 8986 3761 8905 3760 8904 3731 8905
      3723 8893 3706 8917 3694 8910 3658 8922
      3663 8936 3644 8946 3656 8956 3636 8953

$$
034 
WGUS73 KPAH 230509
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1209 AM CDT SAT APR 23 2011

ILC003-153-181-MOC017-023-031-133-143-201-207-230518-
/O.CAN.KPAH.FF.W.0011.000000T0000Z-110423T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-ALEXANDER IL-UNION IL-STODDARD MO-SCOTT MO-BOLLINGER MO-
CAPE GIRARDEAU MO-MISSISSIPPI MO-BUTLER MO-NEW MADRID MO-
1209 AM CDT SAT APR 23 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR UNION...ALEXANDER
AND PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NEW MADRID...
BUTLER...MISSISSIPPI...CAPE GIRARDEAU...SOUTHEASTERN BOLLINGER...
SCOTT AND STODDARD COUNTIES IN SOUTHEAST MISSOURI...

THE AREA OF STORMS THAT PROMPTED THE FLASH FLOOD WARNING HAVE MOVED 
EAST AND NO RECENT REPORTS OF FLOODING HAVE BEEN RECEIVED. THUS THE 
IMMEDIATE THREAT FOR FLOODING HAS PASSED. ADDITIONAL STORMS ARE 
EXPECTED DURING THE OVERNIGHT PERIOD THAT WILL BE CAPABLE OF HEAVY 
RAINFALL. MORE FLASH FLOOD WARNINGS MAY BE NECESSARY.


LAT...LON 3639 8997 3663 8996 3663 9015 3650 9023
      3650 9058 3692 9068 3692 9025 3714 8987
      3760 8986 3761 8905 3760 8904 3731 8905
      3723 8893 3706 8917 3694 8910 3658 8922
      3663 8936 3644 8946 3656 8956 3636 8953

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 6:36 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Apr 22, 6:36 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT FRI APR 22 2011

.UPDATE...
FOR 00Z AVIATION ONLY.

&&

.DISCUSSION...
JUST CANCELLED THE SEVERE WATCH...AS THE MAIN CLUSTER IS
NORTHEAST OF THE REGION...AND THE SCATTERED STORMS OVER SOUTHERN
ILLINOIS HAVE REALLY WEAKENED.

AS FOR SEVERE WEATHER TONIGHT...20Z SOUNDING FROM KSGF INDICATES
JUST A MINOR CAP LEFT...WITH A NEARLY DRY ADIABATIC LAPSE RATE
ABOVE. VERTICALLY DEVELOPED CU ARE NOTED OVER MUCH OF CENTRAL AND
SOUTHWEST MISSOURI ON VISIBLE SATELLITE IMAGERY...AND THE COLD FRONT
IS LOCATED RIGHT NEAR JOPLIN MISSOURI. LOW TO MID 60S DEWPOINTS HAVE
SPREAD OVER ALL BUT THE FAR NOTHEAST CORNER OF OUR AREA...AND SHOULD
MAKE IT THROUGH THE ENTIRE AREA BY 00Z.

LOOKING FOR THE REAL SEVERE WEATHER EVENT TO INITIATE NEAR THE FRONT
IN SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA IN THE NEXT HOUR OR SO.
SUPERCELLS ARE EXPECTED INITIALLY WITH THE FULL RANGE OF SEVERE
WEATHER POSSIBILITIES. THEY WILL MOVE RAPIDLY TO THE NORTHEAST AND
EVENTUALLY DEVELOP INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
BETWEEN 00Z AND 03Z. THE STORMS WILL LIKELY BEGIN TO BECOME LINEAR
AS THEY APPROACH THE AREA...SO WE WILL BE LOOKING FOR DAMAGING WINDS
AS THE PRIMARY CONCERN TONIGHT. LARGE HAIL AND TORNADOES MAY BE A
CONCERN IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS EARLY ON IN THE
EVENT AS WELL.

FLASH FLOOD WATCH LOOKING GOOD FOR TONIGHT AND SATURDAY. ALL MODELS
ARE INDICATING THAT THE EFFECTIVE BOUNDARY WILL STALL OUT NEAR THE
OHIO RIVER LATE TONIGHT...AND PROVIDE A PERSISTENT FOCUS FOR
THUNDERSTORMS AND HEAVY RAINFALL INTO SATURDAY. WIDESPREAD 2-3 INCH
RAINS ARE EXPECTED THROUGHOUT THE WATCH AREA...BUT A RELATIVELY
NARROW ZONE OF 4-5 INCH AMOUNTS WILL BE POSSIBLE WHERE THE FRONT
STALLS OUT.

BEYOND SATURDAY...THE MODELS ARE NOT AS AGRESSIVE IN SHIFTING THE
FOCUS FOR PRECIPITATION NORTH AND WEST OF OUR AREA AS IN THE PAST
FEW DAYS...SO HAVE KEPT A BIT HIGHER POPS AND MORE QPF IN THE GRIDS
SATURDAY NIGHT THROUGH WEDNESDAY. QPF NUMBERS FROM SATURDAY NIGHT
THROUGH WEDNESDAY IN OUR GRIDS HAVE 3-6 INCHES ACROSS THE AREA WITH
THE GREATEST AMOUNTS FROM SOUTHEAST MISSOURI THROUGH SOUTHERN
ILLINOIS. WOULD PREFER TO GET THE FIRST ROUND OF SIGNIFICANT RAINS
IN HERE AND SEE HOW FAR SOUTHEAST IT GETS...BEFORE EXTENDING THE
WATCH THROUGH THE WEEKEND. IT WILL MOST LIKELY BE AROUND FOR THE
NEXT SEVERAL DAYS.

&&

.AVIATION...
MAIN UPDATE TO 00Z TAF PACKAGE IS TO INCLUDE A PERIOD OF TSRA FROM
ROUGHLY 00Z TO 05Z AS ONGOING DEVELOPMENT TO THE WEST OF THE FA
CONTINUES TO MOVE/BUILD EASTWARD. THREAT TO THE TERMINALS MAY
PERSIST BEYOND 05Z ESPECIALLY EAST DEPENDING ON AMOUNT OF
ORGANIZATION/SPEED OF PROPAGATION. AS COLD FRONT LAYS DOWN ALONG
THE OHIO RIVER SHRA WILL LINGER INTO THE OVERNIGHT AND IMPACTS TO
SIG/VSBY COULD PERSIST THROUGH THE PD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 22, 3:57 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
357 PM CDT FRI APR 22 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-231000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
357 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER HAS BEEN POSTED TONIGHT FOR
PORTIONS OF SOUTHEAST MISSOURI NORTH AND WEST OF A LINE FROM
DONIPHAN TO DEXTER TO PERRYVILLE. THE REMAINDER OF THE FOUR STATE
AREA IS IN A SLIGHT RISK.

AS A COLD FRONT APPROACHES THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS
ARE EXPECTED TO MOVE INTO SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS...POSSIBLY AS LATE AS 03Z. SUPERCELLS WILL BE POSSIBLE
IN THESE AREAS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL
THE PRIMARY CONCERNS. A FEW TORNADOES WILL BE POSSIBLE AS WELL.
WITH TIME THE STORMS WILL ORGANIZE INTO A LARGE LINE OR MULTIPLE
LINE SEGMENTS...WITH DAMAGING WINDS BECOMING THE PRIMARY
THREAT...AS THE STORMS MOVE EASTWARD ACROSS THE REMAINDER OF THE
AREA INTO THE OVERNIGHT HOURS.

OVERNIGHT...FLASH FLOODING WILL BECOME A MAJOR CONCERN. THE COLD
FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER...WHICH MAY
RESULT IN TRAINING OF THUNDERSTORMS ALONG IT INTO SATURDAY
MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GOOD CHANCE OF THUNDERSTORMS IS FORECAST SATURDAY NIGHT THROUGH
WEDNESDAY...ALONG AND BEHIND THE STALLED OUT FRONTAL BOUNDARY. A
FEW PERIODS OF SEVERE WEATHER WILL BE POSSIBLE...BUT FLOODING WILL
ONLY BECOME MORE INTENSE WITH EACH SUCCESSIVE ROUND OF THUNDERSTORMS.
THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO NEXT WEEK. IN
ADDITION...RIVER FLOODING WILL CONTINUE TO INTENSIFY THROUGH THE
COMING WEEK. WE ARE WATCHING NEXT MONDAY EVENING AND NIGHT FOR A
POTENTIAL SEVERE WEATHER EVENT AS WELL. IN FACT SEVERE WEATHER
APPEARS POSSIBLE IN MORE THAN ONE ROUND FROM LATE MONDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE AREA TONIGHT.

DRS

In the hours before

Local storm report, Apr 22, 8:31 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
831 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             CARBONDALE              37.72N 89.22W
04/22/2011  E0.50 INCH       JACKSON            IL   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 22, 8:35 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
835 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FUNNEL CLOUD     12 NE POPLAR BLUFF      36.89N 90.25W
04/22/2011                   BUTLER             MO   TRAINED SPOTTER

            IT HAS ALREADY LIFTED

&&

DLL
Local storm report, Apr 22, 8:36 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
836 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             CARBONDALE              37.72N 89.22W
04/22/2011  E0.75 INCH       JACKSON            IL   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 22, 9:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
901 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             GRANDIN                 36.83N 90.82W
04/22/2011  M1.00 INCH       CARTER             MO   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 22, 9:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
907 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     CHAFFEE                 37.18N 89.66W
04/22/2011  E50 MPH          SCOTT              MO   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 22, 9:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
908 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             PERKINS                 37.09N 89.78W
04/22/2011  E1.00 INCH       SCOTT              MO   TRAINED SPOTTER

            50 MPH WINDS ALSO REPORTED

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:23 PM CDTTornado WarningPAHCarter37 min
Apr 22, 7:54 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne28 min
Apr 22, 7:57 PM CDTFlash Flood WarningPAHBollinger, Carter, Wayne3 hr
Apr 22, 8:14 PM CDTTornado WarningPAHBollinger, Stoddard, Wayne35 min
Apr 22, 8:30 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Scott, Stoddard45 min
Apr 22, 8:39 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Scott, Stoddard51 min
Apr 22, 9:07 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Carter, Ripley, Stoddard, Wayne38 min
Apr 22, 9:17 PM CDTSevere Thunderstorm WarningPAHMississippi, Scott43 min
Apr 22, 9:29 PM CDTTornado WarningPAHButler, Stoddard, Wayne30 min
Apr 23, 12:17 AM CDTFlash Flood WarningPAHPerry6 hr
Apr 23, 12:55 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry50 min
Apr 23, 2:02 AM CDTAreal Flood AdvisoryPAHBollinger, Cape Girardeau, Wayne3 hr
Apr 23, 9:29 AM CDTRiver Flood WarningPAHRipley7 days
Apr 23, 9:30 AM CDTRiver Flood WarningPAHButler7 days
Apr 23, 9:31 AM CDTRiver Flood WarningPAHWayne28 days
Apr 23, 12:56 PM CDTAreal Flood AdvisoryPAHBollinger, Butler, Stoddard, Wayne3 hr
Apr 23, 1:42 PM CDTAreal Flood AdvisoryPAHCape Girardeau, Mississippi, New Madrid, Scott3 hr
Apr 23, 2:27 PM CDTSevere Thunderstorm WarningPAHMississippi6 min
Apr 23, 5:13 PM CDTAreal Flood AdvisoryPAHBollinger, Butler, Cape Girardeau, Mississippi, New Madrid, Scott and 2 more4 hr
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningPAHGallatin, White15 min
Apr 22, 9:38 PM CDTTornado WarningPAHMassac, Pope, Pulaski35 min
Apr 22, 10:08 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Massac, Pope22 min
Apr 22, 10:31 PM CDTAreal Flood AdvisoryPAHGallatin, Hardin, Johnson, Massac, Pope, Saline and 1 more6 hr
Apr 22, 11:02 PM CDTFlash Flood WarningPAHJefferson6 hr
Apr 23, 12:44 AM CDTSevere Thunderstorm WarningPAHWhite31 min
Apr 23, 4:27 AM CDTAreal Flood AdvisoryPAHGallatin, Hamilton, Hardin, Johnson, Massac, Pope and 4 more3 hr
Apr 23, 6:27 AM CDTFlash Flood WarningPAHHardin4 hr
Apr 23, 11:18 AM CDTAreal Flood AdvisoryPAHEdwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more3 hr
Apr 23, 12:35 PM CDTFlash Flood WarningPAHEdwards, Gallatin, Wabash, White6 hr
Apr 23, 2:20 PM CDTTornado WarningPAHAlexander, Massac, Pulaski25 min
Apr 23, 2:46 PM CDTSevere Thunderstorm WarningPAHMassac, Pope29 min
Apr 23, 2:50 PM CDTTornado WarningPAHMassac, Pope25 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningPAHHardin, Pope33 min
Apr 23, 3:34 PM CDTSevere Thunderstorm WarningPAHHardin41 min

Nearby

Flash Flood Warnings in Missouri, 2011Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.